Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 177, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 21, 2017, 8:31 AM CDT for 5 counties in Texas; Caddo Parish, Louisiana. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2017, 8:31 AM CDT (13:31 UTC)
- Expired
- May 21, 2017, 9:30 AM CDT
- In force
- 59 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caddo Parish, LA, Gregg County, TX, Harrison County, TX, Marion County, TX, Panola County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 19 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 1.5 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 237 J/kg
- Mixed-layer CIN
- -297 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted.
573
WUUS54 KSHV 211331
SVRSHV
LAC017-TXC183-203-315-365-401-211430-
/O.NEW.KSHV.SV.W.0177.170521T1331Z-170521T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
831 AM CDT SUN MAY 21 2017
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
West central Caddo Parish in northwestern Louisiana...
Eastern Marion County in northeastern Texas...
Harrison County in northeastern Texas...
Northern Panola County in northeastern Texas...
Northeastern Rusk County in northeastern Texas...
Southeastern Gregg County in northeastern Texas...
* Until 930 AM CDT
* At 830 AM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Longview to 6 miles south of
Hallsville to 6 miles east of Tatum to near Carthage, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Shreveport, Longview, Marshall, Kilgore, Carthage, Hallsville,
Greenwood, Blanchard, Waskom, Jefferson, Tatum, Oil City,
Beckville, Mooringsport, Belcher, Deberry, Elysian Fields,
Smithland, Karnack and Woodlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3236 9488 3285 9425 3284 9394 3278 9382
3279 9378 3272 9383 3273 9380 3265 9376
3264 9379 3264 9376 3260 9374 3259 9377
3259 9374 3255 9377 3254 9373 3253 9373
3254 9377 3250 9372 3211 9435 3231 9464
TIME...MOT...LOC 1330Z 228DEG 37KT 3241 9472 3241 9457 3234 9441 3223
9433
HAIL...1.00IN
WIND...60MPH
$$
092 follow-up statements
731
WWUS54 KSHV 211354
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
854 AM CDT SUN MAY 21 2017
TXC183-401-211403-
/O.CAN.KSHV.SV.W.0177.000000T0000Z-170521T1430Z/
Rusk TX-Gregg TX-
854 AM CDT SUN MAY 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUSK AND
SOUTHEASTERN GREGG COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of Rusk and
Gregg Counties. Therefore, the warning for Rusk and Gregg
Counties has been cancelled.
LAT...LON 3285 9425 3284 9394 3278 9382 3279 9378
3272 9383 3273 9380 3265 9376 3264 9379
3264 9376 3260 9374 3259 9377 3259 9374
3255 9377 3254 9373 3253 9373 3254 9377
3250 9372 3222 9424 3239 9447 3252 9467
TIME...MOT...LOC 1353Z 227DEG 28KT 3255 9461 3249 9444 3245 9424 3234
9418
$$
LAC017-TXC203-315-365-211430-
/O.CON.KSHV.SV.W.0177.000000T0000Z-170521T1430Z/
Caddo LA-Marion TX-Harrison TX-Panola TX-
854 AM CDT SUN MAY 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR WEST CENTRAL CADDO PARISH...EASTERN MARION...HARRISON AND
NORTHEASTERN PANOLA COUNTIES...
At 853 AM CDT, severe thunderstorms were located along a line
extending from near Hallsville to 6 miles southwest of Marshall to
near Elysian Fields, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Shreveport, Marshall, Hallsville, Greenwood, Blanchard, Waskom,
Jefferson, Oil City, Mooringsport, Belcher, Deberry, Elysian Fields,
Smithland, Karnack, Woodlawn, Gray, Scottsville, Uncertain, Nesbitt
and Cross Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3285 9425 3284 9394 3278 9382 3279 9378
3272 9383 3273 9380 3265 9376 3264 9379
3264 9376 3260 9374 3259 9377 3259 9374
3255 9377 3254 9373 3253 9373 3254 9377
3250 9372 3222 9424 3239 9447 3252 9467
TIME...MOT...LOC 1353Z 227DEG 28KT 3255 9461 3249 9444 3245 9424 3234
9418
HAIL...1.00IN
WIND...60MPH
$$
09088
WWUS54 KSHV 211417
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
917 AM CDT SUN MAY 21 2017
TXC365-211426-
/O.CAN.KSHV.SV.W.0177.000000T0000Z-170521T1430Z/
Panola TX-
917 AM CDT SUN MAY 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PANOLA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of Panola
County. Therefore, the warning for Panola County has been cancelled.
LAT...LON 3285 9425 3284 9394 3278 9382 3279 9378
3272 9383 3273 9380 3265 9376 3264 9379
3264 9376 3260 9374 3259 9377 3259 9374
3255 9377 3254 9373 3253 9373 3254 9377
3250 9372 3238 9394 3242 9436 3257 9461
TIME...MOT...LOC 1416Z 232DEG 37KT 3276 9434 3263 9414 3254 9406 3241
9401
$$
LAC017-TXC203-315-211430-
/O.CON.KSHV.SV.W.0177.000000T0000Z-170521T1430Z/
Caddo LA-Marion TX-Harrison TX-
917 AM CDT SUN MAY 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR WEST CENTRAL CADDO PARISH...EASTERN MARION AND HARRISON
COUNTIES...
At 916 AM CDT, severe thunderstorms were located along a line
extending from Jefferson to near Karnack to near Waskom to near
Greenwood, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Shreveport, Marshall, Greenwood, Blanchard, Waskom, Jefferson, Oil
City, Mooringsport, Belcher, Karnack, Woodlawn, Smithland, Gray,
Scottsville, Uncertain, Dixie, Nesbitt, Caddo Lake, Cross Lake and
Cavett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3285 9425 3284 9394 3278 9382 3279 9378
3272 9383 3273 9380 3265 9376 3264 9379
3264 9376 3260 9374 3259 9377 3259 9374
3255 9377 3254 9373 3253 9373 3254 9377
3250 9372 3238 9394 3242 9436 3257 9461
TIME...MOT...LOC 1416Z 232DEG 37KT 3276 9434 3263 9414 3254 9406 3241
9401
HAIL...1.00IN
WIND...60MPH
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 5:51 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 21, 5:51 AM CDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 551 AM CDT Sun May 21 2017 .AVIATION... Sfc cold front has moved to southern portions of the area and will provide a focus for possible stg tstms at beginning of fcst period, before this boundary moves south of the area. KLFK terminal may in in the midst of these stg storms at 21/12z beginning of fcst period. Meanwhile, an elevated frontal boundary remains fairly stnry along or just south of I-30. Scattered ongoing convection also expected to remain centered along this boundary, and may continue to impact KTXK and KELD terminals, but not as stg as convection further south. Thus, isold to sct convection possible across much of area this aftn, but will high based with mostly vfr cloud conditions, even near rw/trw. A strong short wave will then move back into the area from the west after 22/06z, with more widespread showers developing mainly south of I-20 with mid lvl decks beginning to lower. N-ne winds around 5 to 10 kts expected today, becmg lgt after 22/00z./07/ && .PREV DISCUSSION... /issued 257 AM CDT Sun May 21 2017/ DISCUSSION... Despite being well removed from the vigorous upper level trough across the Northern Plains into the Upper Great Lakes region of the country, we continue to deal with isolated to scattered convection across portions of the Four State Region early this morning. This due in part to a myriad of convective outflow boundaries, not to mention residual instability from some atmospheric recovery from Sat Aftn, a weak sfc cold front making slow progress into our region and weak upper level perturbations in west southwest flow aloft across East Texas into Northern Louisiana and Southern Arkansas. Cold front as of 06z was oriented near a LZK...TXK...PSN line and was continuing to make slow but steady progress south and east early this morning. The front should continue moving southeast during the day, moving through all but our extreme southeast parishes of Northern Louisiana by this afternoon. Seeing some elevated convection currently to the north and west of the Interstate 30 corridor of Northeast Texas and Southwest Arkansas with this convection oriented along the 850mb front which has made just about as much progress south and east as it will make today. For this reason, cannot rule out additional prefrontal and post frontal showers and thunderstorms once again today but the best coverage should be across our southern most zones through this afternoon. Models continue to indicate an embedded disturbance in this WSW flow aloft moving our way quickly tonight from the TX Hill Country. Our southwest zones will be in the left front exit region of a 70-90kt upper level jet oriented west to east across Central TX late tonight which should allow for good upper level forcing despite a rather stable post frontal boundary layer across our region. The NAM output continues to be the most vigorous with convection overnight but the GFS and ECMWF are trying to play catchup so to speak so have beefed up pops tonight, especially after midnight tonight and through the day Monday for the above reasons. The highest rain chances will be felt across our southern third tonight through Monday before we lose the effects of the disturbance to our east. Beyond Monday, we look upstream once again to our north and west as another strong shortwave splits off the Upper Great Lakes trough and moves due south into the Central and Southern Plains late Monday Night into Tuesday. Strong PVA signal in advance of what will become a developing longwave trough across the Mid Miss Valley, resulting in increased chances of showers and thunderstorms once again Tue along and ahead of a cold front which should blow through our region Tue Night. The trough appears to cut itself off a little further north and east of our region Wed/Wed Night which may limit post frontal shower activity Wed/Wed Night but none the less, much cooler airmass will be felt behind this cold front for Wed into Thu. Still forecasting overnight lows in the upper 40s to lower-mid 50s for next Wed Night/Thu morning with a quick moderation in temperatures for the upcoming weekend on the heels of returning southerly flow. Southwest flow aloft commencing once again for next weekend suggests scattered showers and thunderstorms returning to the region as well by this timeframe. Prelims to follow...13. && .PRELIMINARY POINT TEMPS/POPS... SHV 79 62 71 60 / 40 50 60 40 MLU 80 62 72 59 / 40 40 60 40 DEQ 78 55 74 57 / 10 10 20 40 TXK 78 59 72 57 / 20 20 30 40 ELD 78 56 73 57 / 20 20 60 30 TYR 77 62 74 61 / 40 50 50 40 GGG 78 62 72 59 / 40 50 60 40 LFK 80 66 73 62 / 50 60 70 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. &&
Hazardous weather outlook, May 21, 3:20 AM CDT, 5 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 320 AM CDT Sun May 21 2017 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-211800- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 320 AM CDT Sun May 21 2017 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Isolated to scattered showers and thunderstorms will be possible across much of the Four State Region today through tonight as a series of upper level disturbances are forecast to influence the region. The highest rain chances will be felt across the southern third of Northeast Texas into portions of West Central and East Central Louisiana through tonight. Strong thunderstorms will be possible today and an isolated severe thunderstorm cannot be ruled out through the early evening hours today. Locally heavy downpours will also be possible with thunderstorm activity today through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered to numerous showers and thunderstorms will again be possible across the Four State Region on Monday with the highest rain chances once again forecast to be across the southern third of Northeast Texas into portions of West Central and East Central Louisiana. A strong upper level storm system will approach the region from the northwest during the day Tuesday bringing with it scattered showers and thunderstorms Tuesday into Tuesday Night before the activity exits the region to our east for Wednesday. Severe thunderstorms are not anticipated with any of this activity Monday through Tuesday Night. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters should not be needed through tonight. 13
In the hours before
Local storm report, May 21, 6:57 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
657 AM CDT SUN MAY 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL RUSK 31.80N 95.15W
05/21/2017 E1.00 INCH CHEROKEE TX LAW ENFORCEMENT
SHERIFF OFFICE AND PUBLIC CONFIRM QUARTER
SIZE HAIL IN CITY OF RUSK.
&&
20Local storm report, May 21, 7:32 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
732 AM CDT SUN MAY 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HAIL 3 W RUSK 31.80N 95.19W
05/21/2017 E1.50 INCH CHEROKEE TX PUBLIC
REPORT OF PING PONG SIZE HAIL IN WESTERN
SECTIONS OF THE CITY OF RUSK VIA KETK
FACEBOOK.
&&
20Local storm report, May 21, 7:36 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
736 AM CDT SUN MAY 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM HAIL 5 N REKLAW 31.94N 94.98W
05/21/2017 E1.00 INCH RUSK TX PUBLIC
QUARTER SIZE HAIL REPORTED AT LAKE STRIKER
RV PARK RESTAURANT AND MARINA.
&&
20Local storm report, May 21, 7:44 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
744 AM CDT SUN MAY 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL 2 E CULLEN 32.97N 93.41W
05/21/2017 E1.00 INCH WEBSTER LA PUBLIC
QUARTER SIZE REPORT VIA KTBS FACEBOOK.
&&
20Special weather statement, May 21, 7:51 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Shreveport LA
751 AM CDT SUN MAY 21 2017
ARZ072-073-211330-
Union AR-Columbia AR-
751 AM CDT SUN MAY 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND CENTRAL
COLUMBIA COUNTIES UNTIL 830 AM CDT...
At 751 AM CDT, Doppler radar was tracking a strong thunderstorm over
Macedonia, or near Magnolia, moving northeast at 25 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Magnolia, McNeil, Smithland, Village, Mount Holly, Macedonia,
Calhoun, Marysville, Ebenezer, Spotville, Laughlin and Medlock.
LAT...LON 3322 9288 3312 9332 3325 9341 3341 9312
3338 9312 3338 9297
TIME...MOT...LOC 1251Z 247DEG 21KT 3318 9328
13Local storm report, May 21, 8:18 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
818 AM CDT SUN MAY 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL TROUP 32.15N 95.12W
05/21/2017 E0.88 INCH SMITH TX EMERGENCY MNGR
TROUP ISD EM REPORTS NICKEL SIZE HAIL.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:07 PM CDT | Severe Thunderstorm Warning | SHV | Angelina | 53 min |
| May 20, 7:54 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee | 49 min |
| May 20, 8:17 PM CDT | Special Weather Statement | SHV | San Augustine | 43 min |
| May 20, 8:55 PM CDT | Special Weather Statement | SHV | Shelby | 65 min |
| May 20, 8:58 PM CDT | Special Weather Statement | SHV | Shelby | 62 min |
| May 20, 9:16 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Shelby | 59 min |
| May 20, 9:18 PM CDT | Special Weather Statement | SHV | San Augustine | 42 min |
| May 21, 6:00 AM CDT | Special Weather Statement | SHV | Cherokee | 45 min |
| May 21, 6:14 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 46 min |
| May 21, 6:58 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk, Smith | 62 min |
| May 21, 7:44 AM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk | 61 min |
| May 21, 8:35 AM CDT | Special Weather Statement | SHV | Gregg | 25 min |
| May 21, 9:38 AM CDT | Special Weather Statement | SHV | Gregg, Smith | 67 min |
| May 21, 10:51 AM CDT | Special Weather Statement | SHV | Gregg, Smith | 54 min |
| May 21, 11:48 AM CDT | Special Weather Statement | SHV | Gregg, Harrison, Rusk | 57 min |
| May 20, 9:49 PM CDT | Special Weather Statement | SHV | De Soto | 41 min |
| May 20, 10:08 PM CDT | Special Weather Statement | SHV | De Soto | 37 min |
| May 20, 10:34 PM CDT | Special Weather Statement | SHV | De Soto, Red River | 41 min |
| May 20, 10:44 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 61 min |
| May 20, 11:16 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Webster | 59 min |
| May 20, 11:52 PM CDT | Special Weather Statement | SHV | Webster | 53 min |
| May 21, 12:05 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 44 min |
| May 21, 12:27 AM CDT | Special Weather Statement | SHV | Bienville | 63 min |
| May 21, 12:33 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln | 57 min |
| May 21, 9:34 AM CDT | Special Weather Statement | SHV | Bossier, Caddo, Webster | 56 min |
| May 21, 9:54 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, Webster | 36 min |
| May 21, 10:28 AM CDT | Special Weather Statement | SHV | Bienville, Red River | 32 min |
| May 21, 10:32 AM CDT | Special Weather Statement | SHV | Claiborne, Lincoln, Webster | 43 min |
| May 21, 11:05 AM CDT | Special Weather Statement | SHV | Ouachita | 40 min |
| May 21, 11:17 AM CDT | Special Weather Statement | SHV | Claiborne, Lincoln, Union | 43 min |
| May 21, 11:47 AM CDT | Special Weather Statement | SHV | Caldwell | 43 min |
| May 21, 12:01 PM CDT | Special Weather Statement | SHV | Jackson, Lincoln, Ouachita, Union | 44 min |
| May 21, 12:43 PM CDT | Special Weather Statement | SHV | Caldwell, Jackson, Ouachita, Union | 47 min |
| May 21, 1:59 PM CDT | Special Weather Statement | SHV | Grant, LaSalle | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.